# SDR SWIA200718243

- Difficulty date: May 14, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 13,046 hours, 11,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR AFT STRIKER SEAL HAS DAMAGE THAT IS OUT OF LIMITS.  REPAIRED AFT STRIKER SEAL PER REO 601R53-22-033 TYPE 3 REPAIR, M-337, COMPLETED.
